# SDR NI6R20110817001

- Difficulty date: July 30, 2011
- Submitted: August 17, 2011
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N9855F
- Make and model: Lkheed P2V5F
- Aircraft serial: 131445
- Aircraft time: 12,844 hours, 5,954 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Housing
- Part number: 570055
- Condition: Ruptured
- Location: Hydraulic Sys
- Component: Filter, Bendix
- Component part number: 515383
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AFTER DROPPING RETARDANT ON A FIRE, WHILE AT CRUISE RETURNING TO BASE, MAIN HYDRAULIC SYSTEM FAILURE OCCURRED WITH ASSOCIATED VAPORS IN THE COCKPIT.  VISUAL INSPECTION SHOWED NO FLUID PRESENT WITH MAIN SYSTEM PRESSURE READING ONLY ACCUMULATOR PRESSURE.  DIVERSION TO ALTERNATE AIRPORT WAS INITIATED AND SUCCESSFULLY ACCOMPLISHED.  VISUAL INSPECTION REVEALED THAT THE MAIN HYDRAULIC SYSTEM FILTER BOWL HAD CRACKED AND RUPTURED CAUSING LOSS OF THE MAIN HYDRAULIC SYSTEM FLUID AND PRESSURE.
